Alert archive / Tennessee / Wind Advisories in 2019
Wind Advisory 8, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 9, 2019, 4:20 AM CST for 4 states. It took effect at Mar 9, 2019, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2019, 4:20 AM CST (10:20 UTC)
- In effect from
- Mar 9, 2019, 10:00 AM CST
- Expired
- Mar 9, 2019, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
All 41 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 26 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 10.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -443 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
686 WWUS74 KMEG 091020 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 420 AM CST Sat Mar 9 2019 ...Windy conditions across much of the Mid-South today... ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-002-007- 008-010>012-020-TNZ001>004-019>022-048>055-088>092-092200- /O.NEW.KMEG.WI.Y.0008.190309T1600Z-190310T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 420 AM CST Sat Mar 9 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect from 10 AM this morning to 6 PM CST this evening. * WINDS...South winds at 20 to 25 mph with gusts to 35 mph. * TIMING...10 am this morning through 6 pm this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty, especially on east-west oriented highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SJM
4 follow-up statements
359 WWUS74 KMEG 091316 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 716 AM CST Sat Mar 9 2019 ...Dense fog across northern sections of the Mid-South early this morning then windy conditions later today... ARZ009-018-026>028-MOZ113-115-TNZ001>004-019>022-092130- /O.NEW.KMEG.FG.Y.0007.190309T1316Z-190309T1600Z/ /O.CON.KMEG.WI.Y.0008.190309T1600Z-190310T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, and Camden 716 AM CST Sat Mar 9 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... The National Weather Service in Memphis has issued a Dense Fog Advisory, which is in effect until 10 AM CST this morning. * WINDS...South winds at 20 to 25 mph with gusts to 35 mph. * VISIBILITY...One quarter mile or less. * TIMING...Dense fog until 10 am this morning. Windy conditions develop from 10 am this morning through 6 pm this evening. * IMPACTS...Hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ARZ035-036-048-049-058-MSZ001-002-007-008-010>012-020-TNZ048>055- 088>092-092130- /O.CON.KMEG.WI.Y.0008.190309T1600Z-190310T0000Z/ Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Marshall- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 716 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South winds at 20 to 25 mph with gusts to 35 mph. * TIMING...10 am this morning through 6 pm this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty, especially on east-west oriented highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SJM
962 WWUS74 KMEG 091553 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 953 AM CST Sat Mar 9 2019 ...Windy conditions expected later today... ARZ009-018-026>028-MOZ113-115-TNZ001>004-019>022-100000- /O.CAN.KMEG.FG.Y.0007.000000T0000Z-190309T1600Z/ /O.CON.KMEG.WI.Y.0008.190309T1600Z-190310T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, and Camden 953 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Memphis has cancelled the Dense Fog Advisory. * WINDS...South winds at 20 to 25 mph with gusts to 35 mph. * TIMING...Windy conditions develop from 10 am this morning through 6 pm this evening. * IMPACTS...Hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ARZ035-036-048-049-058-MSZ001-002-007-008-010>012-020-TNZ048>055- 088>092-100000- /O.CON.KMEG.WI.Y.0008.190309T1600Z-190310T0000Z/ Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Marshall- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 953 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South winds at 20 to 25 mph with gusts to 35 mph. * TIMING...10 am this morning through 6 pm this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty, especially on east-west oriented highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
423 WWUS74 KMEG 092106 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 306 PM CST Sat Mar 9 2019 ...Windy conditions expected later today... ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-002-007- 008-010>012-020-TNZ001>004-019>022-048>055-088>092-100000- /O.CON.KMEG.WI.Y.0008.000000T0000Z-190310T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 306 PM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South winds at 20 to 25 mph with gusts to 35 mph. * TIMING...through 6 pm this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty, especially on east-west oriented highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
029 WWUS74 KMEG 100017 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 617 PM CST Sat Mar 9 2019 ...Wind Advisory Has Been Allowed to Expire... ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-002-007- 008-010>012-020-TNZ001>004-019>022-048>055-088>092-100130- /O.EXP.KMEG.WI.Y.0008.000000T0000Z-190310T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 617 PM CST Sat Mar 9 2019 ...WIND ADVISORY HAS EXPIRED... Winds have fallen below wind advisory criteria, thus the advisory has been allowed to expire. $$ AC3
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 9, 4:17 AM CST, 3 minutes earlier.
Area forecast discussion, Mar 9, 4:17 AM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
417 AM CST Sat Mar 9 2019
.DISCUSSION...
Currently...A warm front bisects the region from east-central
Arkansas to near Corinth, MS. There are areas of fog north of the
front with a few places down to 1/2 mile. Temps range from the
mid 40s along the KY/MO borders to the mid 60s from Clarksdale, MS
to Monroe County. Mid 60s dewpoints are starting o advect into
the southern part of the forecast area. So far convection has been
limited across the area. The upstream upper system is still too
far to the west and the low level jet has not developed yet.
Today and tonight...Things will rapidly change today. Water Vapor
shows potent mid level trough pushing across the Panhandle of
Texas this morning. Elevated convection is firing up across
eastern OK and SE Kansas where the low level jet is quickly
strengthening. As the trough lifts east expect the warm front to
surge northward. Should see elevated convection this morning as
the front lifts north. This morning convection represents an
isolated severe threat with large hail the main concern early due
to steep mid level lapse rates and perhaps some damaging wind by
later this morning with increasing surface based instability.
Recent HRRR runs have showed less morning convection than previous
runs which is concerning. Instability could be higher across the
region by late morning without morning convection to suppress it.
The main concern is the approaching pacific cold front and the
expecting initiation along it this afternoon. The severe weather
threat is still somewhat conditional though confidence has
increased in the last 24 hours. Recent hi-res models are
indicating 750-1250 j/kg SBCAPE this afternoon across the area
with perhaps higher amounts south of I-40 especially if morning
convection is sparse. This should provide enough fuel for robust
updrafts. The mid level trough will lift into the mid Mississippi
Valley this afternoon with a 90 kt mid level jet moving across
southern Missouri and a 65 kt 850 mb low level jet across the Mid-
South. There is obviously plenty of shear with sky high helicity
values. Still concerned about the amount of lift across the region
as the mid level trough/surface low are well removed from the
Mid-South. Mid level omega fields from the GFS indicate quite a
bit of lift across the frontal zone this afternoon while the
latest HRRR runs indicate a fair amount of convergence along the
cold front as well. As a result should see re-development along
the cold front this afternoon. Recent hi-res models confirm this
and the ingredients point to a broken line of convection with
embedded semi-discrete supercells. Large curving hodographs are in
place east of the MS River this afternoon and as a result a few
tornadoes are possible. Best chances will be east of the MS River.
A strong tornado could occur. Along with the tornado threat the
line could produce damaging winds and large hail. The best threat
is between 2 pm, starting around the MS River through 8 pm as the
threat exits Northeast Mississippi.
A wind advisory has been issued for much of the area for gusty
winds from 10 am until 6 pm.
Pacific high pressure will build in for later tonight through
Tuesday. Expect mainly dry conditions with highs in the 50s/60s
and lows in the 40s.
Another potent system will move out of the SW US by the middle of
the week with rain chances increasing Wednesday and continuing
into Thursday. Temps will climb above normal. There is some
discrepancies in the models with the GFS pushing the system
through more quickly and the ECMWF stalling the front longer.
Favored the slower solution. Expect at least a couple inches of
rain. Dry weather returns by Friday.
SJM
&&
.AVIATION...
06Z TAFs
Surface warm front remained just south of MEM, in the southern
portion of the TRACON. KNQA VAD wind profiler showed FL010 winds
veering to the ESE and strengthening over the past hour,
suggesting surface warm front will lift north through MEM shortly,
leading to improvement to IFR.
Short range convection-allowing models showed only a marginal
potential for TS to form along and north of the northward-moving
warm front, until the warm front lifts north of JBR toward 12Z.
Few changes from earlier forecast reasoning, with morning SHRA
and isolated TSRA in the morning, followed by a marginally-forced
convective line, mainly east of MEM during the afternoon.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 10 AM this morning to 6 PM CST this evening
for Clay-Craighead-Crittenden-Cross-Greene-Lee AR-
Mississippi-Phillips-Poinsett-St. Francis.
MO...Wind Advisory from 10 AM this morning to 6 PM CST this evening
for Dunklin-Pemiscot.
MS...Wind Advisory from 10 AM this morning to 6 PM CST this evening
for Coahoma-DeSoto-Marshall-Panola-Quitman-Tallahatchie-
Tate-Tunica.
TN...Wind Advisory from 10 AM this morning to 6 PM CST this evening
for Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Mar 8, 11:50 AM CST, 16 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 1150 AM CST Fri Mar 8 2019 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-091200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 1150 AM CST Fri Mar 8 2019 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight Thunderstorms will develop along a warm front late tonight. Some storms could become severe with large hail along and north of Interstate 40. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a enhanced risk of severe weather on Saturday north and west of a line from Clarksdale, MS to Paris, TN. There is a slight risk across the remainder of the forecast area. Damaging wind is the main threat. Secondary threats include a few tornadoes, large hail, and locally heavy rain. A strong tornado is possible, mainly north of I-40. Best chances for severe weather will start in the late morning through mid-afternoon. A wind advisory may be needed across Eastern Arkansas and the Missouri Bootheel on Saturday. There is the possibility of heavy rainfall Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late tonight and Saturday.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:16 AM CST | Dense Fog Advisory | MEG | Benton, Carroll, Dyer, Gibson, Henry, Lake and 2 more | 3 hr |
| Mar 9, 9:07 AM CST | Special Weather Statement | MEG | Fayette, Hardeman | 38 min |
| Mar 9, 9:47 AM CST | Special Weather Statement | MEG | Fayette, Madison | 43 min |
| Mar 9, 11:33 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 4 days |
| Mar 9, 11:52 AM CST | Special Weather Statement | MEG | Henderson | 38 min |
| Mar 9, 1:01 PM CST | Special Weather Statement | MEG | Fayette, Haywood, Shelby, Tipton | 44 min |
| Mar 9, 1:36 PM CST | Special Weather Statement | MEG | Crockett, Dyer, Lake, Lauderdale, Obion | 54 min |
| Mar 9, 1:39 PM CST | Special Weather Statement | MEG | Benton, Carroll, Crockett, Gibson, Henry, Weakley | 66 min |
| Mar 9, 1:40 PM CST | Severe Thunderstorm Warning | MEG | McNairy | 35 min |
| Mar 9, 2:00 PM CST | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 45 min |
| Mar 9, 2:08 PM CST | Tornado Warning | MEG | Hardin, McNairy | 52 min |
| Mar 9, 2:25 PM CST | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Mar 9, 3:08 PM CST | Tornado Warning | MEG | Hardin, McNairy | 52 min |
| Mar 9, 3:31 PM CST | Tornado Warning | MEG | Hardin | 20 min |
| Mar 9, 3:52 PM CST | Special Weather Statement | MEG | Hardin | 38 min |
| Mar 9, 3:57 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 34 min |
| Mar 9, 12:29 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 46 min |
| Mar 9, 12:59 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 34 min |
| Mar 9, 1:49 PM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 26 min |
| Mar 9, 2:04 PM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 26 min |
| Mar 9, 4:06 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Yalobusha | 39 min |
| Mar 9, 4:43 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe | 47 min |
| Mar 9, 5:01 PM CST | Special Weather Statement | MEG | Tishomingo | 44 min |
| Mar 9, 5:11 PM CST | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 49 min |
| Mar 9, 10:14 AM CST | Special Weather Statement | MEG | Clay, Greene | 46 min |
| Mar 9, 11:48 AM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips | 42 min |
| Mar 9, 12:02 PM CST | Special Weather Statement | MEG | Greene | 28 min |
| Mar 9, 12:05 PM CST | Special Weather Statement | MEG | Craighead | 25 min |
| Mar 9, 12:49 PM CST | Special Weather Statement | MEG | Crittenden, Cross, St. Francis | 56 min |
Nearby
Wind Advisories in Tennessee, 2019Wind Advisories in Arkansas, 2019Wind Advisories in Mississippi, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.